# SDR CA050704009

- Difficulty date: June 29, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE WOULD NOT RESPOND TO THROTTLE INPUT TO REDUCE POWER.  THIS WAS ACCOMPANIED BY AN ELECTRONIC ENGINE CONTROL (EEC) REVERSION.  THE FLIGHT WAS DIVERTED AND THE ENGINE WAS SHUT DOWN ON FINAL APPROACH.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
